# SDR 2005FA0000384

- Difficulty date: January 12, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N858W
- Make and model: Beech 58
- Aircraft serial: TH2060
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 94E422
- Condition: Intermittent
- Location: Heater
- Part time: 60 hours
- Component: Heater
- Component part number: B4500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED COMPLAINT OF COMBUSTION HEATER NOT OPERATING.  DURING TROUBLESHOOTING, FOUND COMBUSTION AIR SWITCH CONTINUITY INTERMITTENTLY CYCLING OPEN AND CLOSED DURING NORMAL OPERATING PRESSURES.  SWITCH DATE CODE: 9/02.  REPLACED COMBUSTION AIR SWITCH WITH NEW SWITCH, ALSO THERMOSTATIC SWITCH.  HEATER OPERATIONS, NORMAL. (K)
